# SDR M3XA20220603001

- Difficulty date: May 30, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N602MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1063
- Aircraft time: 4,602 hours, 14,907 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: L792M2002102
- Part serial: UNK
- Condition: Out Of Adjust
- Location: Transmission Sec
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE FLIGHT THAT THE #1 ENGINE OIL TEMPERATURE WAS HIGH AND PERFORMED A PRECAUTIONARY LANDING.  MECHANIC REPLACED #1 ENGINE OIL BYPASS VALVE.
